# SDR PLGA990124

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748BA
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH2466808108
- Condition: Failed
- Location: Rt Eng Intake
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 6308 - BOS-PHL, CREW REPORTED RIGHT INTAKE HEAT INOP.  AIRCRAFT DIVERTED TO LGA AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE LOWER DUCT.  A/C RETURNED TO SERVICE.  (M)
